The modelling and seasonal adjustment of weekly observations

A.C. Harvey, S.J.M. Koopman, M. Riani

Research output: Contribution to journalArticleScientificpeer-review

34 Citations (Scopus)
Original languageEnglish
Pages (from-to)354-368
Number of pages15
JournalJournal of Business and Economic Statistics
Volume15
Issue number3
Publication statusPublished - 1997

Cite this

Harvey, A. C., Koopman, S. J. M., & Riani, M. (1997). The modelling and seasonal adjustment of weekly observations. Journal of Business and Economic Statistics, 15(3), 354-368.